MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: e1- (b)(6).
 
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating that that the battery needed to be replaced as the device was not holding a charge during use.The device was in use on a patient at the time the reported issue was discovered; however, there was no reported harm to the patient or user.The customer called technical support to report that the battery needed to be replaced as the device was not holding a charge during use.A service quote consisting of the replacement battery was sent to the customer for approval, and the customer accepted.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer called technical support to report that the battery needed to be replaced as the device was not holding a charge during use.The battery is replaced every five years, which brings the customer to a deadline of 2025 for this device.A service quote consisting of the replacement battery was sent to the customer for approval, and the customer accepted.The replacement battery was ultimately ordered for repair.Per good faith effort (gfe) response, the event log could not be provided, but the observed message corresponded to a loss of battery charge; the battery lot number and serial number could not be provided, but the battery reached the end of its preventive life (5-year replacement cycle ¿ maturity 2025).The troubleshooting consisted of a functional analysis, confirming the loss of battery capacity.The problem was confirmed, and once the replacement battery was installed, the issue was resolved.The device passed the required performance verification tests per philips standard and was returned to service.The replacement of the battery is aligned to the periodic maintenance procedure specified in the v60 service manual, which indicates that the battery requires replacement every 5 years to ensure proper system performance.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23619573
Report Number2518422-2025-054964
Device Sequence Number10045386
Product Code MNT
UDI-Device Identifier00884838009844
UDI-Public(01)00884838009844
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1053613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown